# SDR 2021F00190

- Difficulty date: July 19, 2021
- Submitted: July 19, 2021
- Operation: General aviation
- Aircraft: N608QS
- Engine: Pwc PW306D1
- Engine time: 817 hours, 496 cycles
- System (JASC): 8300 · Accessory Gearboxes
- Part: Cover
- Condition: Corroded
- Location: Accessory G/B
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMPORARY REPAIR AND PROTECTION OF RH AGB COVER AND FLANGES FROM MINOR CORROSION.  IAW P&WC 306D1 MM 72-60-01.  INSPECT AGAIN AND REPEAT STEPS (1) THRU (4) AT EVERY AIRCRAFT MINOR INSPECTION.  (1A, 800HR) UNTIL PERMANENT REPAIR IS COMPLETED.  IAW P&WC 306D1 MM 72-60-01.
